# SDR AWXA200300228

- Difficulty date: March 3, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 10,429 hours, 4,145 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4203
- Condition: Failed
- Location: Zone 128
- Part time: 10,429 hours, 4,145 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHORT APPROACH AT TPA, A LIGHT BURNING ODOR WAS OBSERVED IN FLIGHT DECK AFTER LANDING, RECEIVED ECAM MESSAGE "VENT EXTRACT FAULT". MAINTENANCE DISCOVERED EXTRACT VENT FAN CIRCUIT BREAKER POPPED, ISSUED DPI MEL 21-26-02 , COND. 1 "EXTRACT FAN INOP". WHEN FLIGHT ARRIVED BACK IN PHX MAINTENANCE REMOVED AND REPLACED AVIONICS COOLING FAN (18HQ) IAW AMM TASK 21-26-51-000-001, OPERATIONAL CHECK WAS GOOD. VENDOR TEARDOWN OF AVIONICS COOLING FAN S/N 4203 CONFIRMED FAILURE OF UNIT. INCOMING INSPECTION FOUND FAN WAS SEIZED AND UNABLE TO PERFORM ENTRY TEST. TEARDOWN OF UNIT IDENTIFIED THAT FRONT BEARING CAME APART DAMAGING THE FRONT FLANGE AND SPACER. FAN WAS EXCHANGED BY VENDOR.
